MAUDE Adverse Event Report: SHINCHANG MEDICAL CO., LTD MCKESSON BRANDS; CATHETER, IV 24GX3/4"

SHINCHANG MEDICAL CO., LTD MCKESSON BRANDS; CATHETER, IV 24GX3/4"
Catalog Number 6049
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that catheters leak from the hub.No information was received regarding any serious injury as a result of the product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
CATHETER, IV 24GX3/4"
Manufacturer (Section D)
SHINCHANG MEDICAL CO., LTD
#320 gongdan-dong gumi-shi
gyeongsangbuk-do, 730-0 30,
KS  730-030,
MDR Report Key23322805
Report Number1451040-2025-00097
Device Sequence Number21476038
Product Code QOI
UDI-Device Identifier10612479212593
UDI-Public10612479212593
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2025
Report Date (Section F) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6049
Device Lot NumberKSN2413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/09/2025
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/17/2025